# SDR EISA98091

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 80-02-06, NOTED ONE EACH BRACKET CRACKED ON AFT EMERGENCY DOOR.  FABRICATED NEW BRACKET PER SRM 51-40-3 AND INSTALLED PER SRM 51-10-3.  TT:  66,670:41 HOURS.  TC:  61,562.  (X)
